Bálint, Vojtech, and Kojdjaková, Zuzana. "Answer to one of Fishburn's questions: ``Isosceles planar subsets'' [Discrete Comput. Geom. 19 (1998), no. 3, 391--398]." Archivum Mathematicum 037.4 (2001): 289-290. <http://eudml.org/doc/248740>.
@article{Bálint2001,
abstract = {Our short note gives the affirmative answer to one of Fishburn’s questions.},
author = {Bálint, Vojtech, Kojdjaková, Zuzana},
journal = {Archivum Mathematicum},
keywords = {-isosceles},
language = {eng},
number = {4},
pages = {289-290},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Answer to one of Fishburn's questions: ``Isosceles planar subsets'' [Discrete Comput. Geom. 19 (1998), no. 3, 391--398]},
url = {http://eudml.org/doc/248740},
volume = {037},
year = {2001},
}
TY - JOUR
AU - Bálint, Vojtech
AU - Kojdjaková, Zuzana
TI - Answer to one of Fishburn's questions: ``Isosceles planar subsets'' [Discrete Comput. Geom. 19 (1998), no. 3, 391--398]
JO - Archivum Mathematicum
PY - 2001
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 037
IS - 4
SP - 289
EP - 290
AB - Our short note gives the affirmative answer to one of Fishburn’s questions.
LA - eng
KW - -isosceles
UR - http://eudml.org/doc/248740
ER -